Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Contact dermatitis- Allergic to Rayon??? Allergy to "always" pads and bandaids.. TMI adult content

I just had surgery on my abdomin. They had gauze over the pain cut, and a small bandaid over the little cut. All of a sudden I broke out it small blisteres. By the end of the night, the blisters are HUGE and painful. I have had this reaction once before, but it was to "always" brand Maxi pads.

My doctor said to use hydrocortazone or benadryl cream and that she could see me Tuesday. But I am dying of itchyness and I look so disgusting. Has anyone had an allergic reaction to Always maxi pads? Or bandaids? Suggestions please... The cream isnt working. I took an antihystamine pill and it isnt helping either...

I am adding a link to a picture of my stomach- BE AWARE- this is a very, very disgusting image.

The first pic is 1 day after surgery-

http://i1022.photobucket.com/albums/af350/ebaysoldier77/stomach/P8102054.jpg


Three days after-

http://i1022.photobucket.com/albums/af350/ebaysoldier77/stomach/DSC0162

 
stenhouse_baby

Asked by stenhouse_baby at 6:11 AM on Aug. 14, 2010 in Health

Level 15 (2,255 Credits)
This question is closed.
Answers (6)
  • Your rash does look like contact dermatitis. The band-aid allergy may be latex; that's a really common one. Always pads are covered with particularly scratchy fabric (and god knows what it's made out of), and I've discussed that with some girlfriends; a bunch of us have found over the years that we can't use them. The rash is only around the incision? That, to me suggests that it's either a reaction to the bandage that was on it, or the histamines that the body releases (along with other chemicals) in order to heal wounds are causing a strong reaction to something that would otherwise not bother you. The hydrocortisone will help it heal up faster. Since it's around an incision wound, I don't know what else to suggest doing. Cold compresses, maybe?
    SWasson

    Answer by SWasson at 7:32 AM on Aug. 14, 2010

  • Photobucket dint let me see the 2 nd one but is say it sounds like irritation and allergic reaction
    jmcwilly

    Answer by jmcwilly at 6:18 AM on Aug. 14, 2010

  •  I am giong to add the pictures below- Please if you are easily sickened- Do not look below

    stenhouse_baby

    Comment by stenhouse_baby (original poster) at 6:21 AM on Aug. 14, 2010




  • The day after surgery----

    Photobucket


    Three days after surgery---


    Photobucket

    stenhouse_baby

    Comment by stenhouse_baby (original poster) at 6:24 AM on Aug. 14, 2010

  • Lol I'm not easly grosssed out lol I live with 3 marines lol but I'd say it's probably urritaded they look like heat bumps to me

    Don't move just stay in bed and let it air out that's all I could realy think of

    my roomate had the same thing inbetween his thy and all I told him to do is to just let it air out till he sawthe doc

    GL
    jmcwilly

    Answer by jmcwilly at 6:33 AM on Aug. 14, 2010

  • I'm allergic to band aids. Its the adhesive in my case. it might also be for you.Maybe try oral Benadryl?
    butterflyblue19

    Answer by butterflyblue19 at 8:46 AM on Aug. 14, 2010